# SDR CALA0500309

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 24,862 hours, 8,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Sta 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LITE CORROSION UNDER SCREW HOLES ON FLOORBEAM AT STA 967, LBL 30 TO RBL 30.  REPAIRED FLOORBEAM IAW ECRA 5321-01291.
